Is headache caused due to withdrawal of cymbalta?
User rating for this question
I have stopped taking my my cymbalta it has been 10 days I was on 60 milligrams I could not find anybody to help me whin myself off this medication I've had a migraine headache now going on 3 days I found myself passed out on the floor my head hurts so bad I can barely pick it up 0 my pillow I have been keeping myself hydrated and have been eating even though I have been very nauseated and I have read that one of these is a side effect of stop in the Cymbalta cold XXXXXXX I was wondering if you think I should take myself to the ER
Posted Fri, 21 Feb 2014 in Medicines and Side Effects
Answered by Dr. Yogesh D 8 minutes later
Brief Answer: Better to go to the ER. Detailed Answer: Hello, Thanks for your query, I understand your concern and feel sorry for your situation. I strongly advice you to go to the ER since you are suffering so much. Yes Cymbalta withdrawal can cause severe headaches and nausea and it does need medical help often. Surely this phase will pass, but I don't see any point in needless suffering, so it is best for you to go to the ER and get yourself treated properly. Hope this helps you, if you need further assistance, please feel free to write back to me. Wishing you speedy recovery. Regards.
Follow-up: Is headache caused due to withdrawal of cymbalta? 2 minutes later
Can I drive my self and call a friend to drive me home I live 45 mins from an ER??
Answered by Dr. Yogesh D 22 minutes later
Brief Answer: Better to ask someone to drive you to the ER. Detailed Answer: Hi, Thanks for the follow up. It is better to let someone to drive you to the ER and back, I suspect you might get a shot of sedative of painkiller that can cause some drowsiness. So it is preferable to let someone else drive you. Hope that answers you question. Thank you for using our services. All the best. Kind regards
Follow-up: Is headache caused due to withdrawal of cymbalta? 3 minutes later
Thanks I wish they could find what was wrong with me I need to send a very good new roast Dr in my neck of the woods that takes my insurance and it is very hard to find one that takes in Alabama Medicaid and Medicare I have yet to find one that can find what is wrong with me thank you for your time and caring to get back to me at such a late hour sir
Answered by Dr. Yogesh D 11 minutes later
Brief Answer: You are most welcome. Detailed Answer: Hello again, Thank you again for writing back. You are most welcome, and it was my pleasure assisting you with your problem in the hour of need, and do not worry, it is afternoon where I live. Hope you will find what you are looking for very soon. All the best, and take care. Kind regards
People also viewed
- Is dark urine a side effect of feldene?
- Is fast, racing, or uneven heartbeat a side effect of prilosec otc?
- Is diarrhea a side effect of ferrlecit?
- Is trouble thinking, speaking, or walking a side effect of prelone?
- Is weakness and heaviness of the legs a side effect of perindopril?
- Benadryl for cymbalta withdrawal
- Is tiredness a side effect of fortesta?
- Is headache a side effect of cymbalta?
- Cymbalta withdrawal help
- Cymbalta withdrawal how long
- Is restlessness or need to keep moving a side effect of risperdal?
- Is general feeling of tiredness or weakness a side effect of giazo?
- Is diarrhea a side effect of flucelvax?
- Is headache caused due to withdrawal of cymbalta
- Is bloating a side effect of ertapenem?